I have been on Zoloft since Oct. 2015. My dr. increased the dosage to 175 mg since I have bad pmdd. Recently, I started seeing a weight dr. He did not think the zoloft was helping and in turn my depression was not getting better. He prescribed a newer drug, Trintellex 10mg. I am weaning off of Zoloft since I was scared of the withdrawal symptoms, so he suggested take 100 mg of Zoloft and 5 mg of Trintellex for one week and second week start 10 mg and stop Zoloft. Its only been the first day and my body is aching, I feel tired, out of it, dazed, and very blah. Can someone tell me if this is normal? and what else to expect.
nkh612; Sorry you did not get an answer yet. But yes this is very normal. Your doctor may still be dropping the Zoloft too fast due to the withdrawal effects but the weird feeling you're having is from the newer drug Trintellex and sounds like your doctor knows a lot about it and that may be why you're able to get off of the Zoloft faster than normal. Just remember this is normal and it well takes even a few weeks or more for some people to adjust to the changes. If any worry you too much call your doctor but you are doing just fine. try and hang in there you should adjust to the new medication in a few weeks.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Nov 1st, 2018), Cerner Multum™ (updated Nov 1st, 2018), Wolters Kluwer™ (updated Oct 31st, 2018) and others. To view content sources and attributions, please refer to our editorial policy.